# SDR WX0A2015012672376

- Difficulty date: January 20, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N902NV
- Make and model: Boeing 757204
- Aircraft serial: 26964
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 & R4 DOOR SLIDE EMER LAMPS INOPERATIVE.  RELAMPED R3 & R4 SLIDE EMER LAMPS IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD.
